By Topic

Verifications of the Kalman conjecture for irrational transfer functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
D. R. Fannin ; University of Missouri, Rolla, Mo. ; C. E. Connelly

The sufficient conditions for the Kalman conjecture to be satisfied given by Fannin and Rushing [1] are relaxed in such a way as to allow their approach to be applied to irrational transfer functions. Specific results for a class of systems containing transportation lag are presented.

Published in:

Proceedings of the IEEE  (Volume:63 ,  Issue: 6 )